Anyone Having Zepatier Withdrawals?Updated
I just completed my 12 week Zepatier treatment yesterday on June 1St. 2017. Now today I feel miserable with headache, extreme fatigue, ringing in my ears and itchy skin. Anyone else have problems when they finished their Zepatier Treatment?
That can be normal with any medication you take for a few months, then suddenly finish, according to NIH reports. You may also experience nausea, dizziness, fever, chills, and diarrhea.
Has there been any change, yet?
Are you on any other medications?
I finished my 12 week course of Zepatier last week and am still getting aching joints and feelings of anxiousness. I have had severe joint and muscle pain, irritability and feeling flu like all the way through this treatment. Can anyone tell me how long this may last?
Re: Harold Zen (# 2)
Hi Harold, sorry to say I have no answer to your question. I also am experiencing severe joint pain which began on day 8 of my starting with Zepatier. I am now on day 21 and the joint pain has turned my life upside down. I have constant pain in all the joints in my hands, wrists and shoulders. I can not close a fist and picking up 20 pounds causes such pain I am forced to drop it. I searched on Google and read that I should contact my Doctor as soon as possible if I experienced joint pain. I went to see my Doctor who subscribed Naproxen which hasn't put a dent in the pain because it is not arthritis. He also recommended I call my liver specialist which I did and an appointment was set up. My specialist said joint pain was not a side effect of Zapatier and that was it. Now I sit here in quiet dread that this will not reverse itself at the end of my 3 month program after reading your post. If you get this note would you kindly tell me if your joint pain has gone away? Sorry about the long post and thanks for any help on this matter.
Re: Al (# 3)
Hey Al - 6 weeks now? Ribavirin? Are you anaemic? That may explain weakness...eating lots of iron rich food?
I am 5 months post Z+Rib(yuk)... still have a few other sides but physically better old aches gone. Diet is everything here...and trying to get on with life/work. All best for staving off the depression and holding onto the mood swings! All things should pass, hang on in there.
I finished my 12 week treatment of Zepatier 11 days ago. I woke up this morning feeling withdrawal symptoms. Could this be from the Zepatier? If so, why didn't I feel withdrawal symptoms right after I stopped my treatment? Why would it just suddenly hit me like this?
I use to take 10-325 of Percocet 5 times a day. My new doctor lowered the dosage to 3times a day. Saying I was takin too...4 REPLIES
My husband was in a major car accident a year ago that left him on Fentanyl. He started out on 125 ug and weaned himself...7 REPLIES
I've been prescribed a large dose of OxyContin, 360 mgs. per day, + 180 mgs. of Roxycodone per day. Both have been u...14 REPLIES
It's coming to the end of my 3rd day without prednisone.I was only suppose to take 40mg for 5 days. However I don...5 REPLIES
can't take suboxone, or benzos ==adverse reactions do i just stick to the med hoping my body will except, or just dr...2 REPLIES
I stopped taking the Xulane patch in Oct. 2016. I have currently been trying to conceive and so far have had no luck. I ...2 REPLIES
I was prescribed humira for crohns and I finished my starter pack 5days ago. I am having numbness/tingling and nwrve pai...1 REPLY
I have tried so many meds for severe depression anxiety fears etc which seemed to develop in 2012 after medical traumas ...2 REPLIES
I have been switched through my insurance to another pharmacy from CBS who always managed to game my brand and strength ...2 REPLIES
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi...2 REPLIES